# SDR USAA2009042790988

- Difficulty date: March 28, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61020
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - EEL - LOW BATTERY ON EMERGENCY LAMP AT AFT FLIGHT ATTENDANTS SEAT, 2 EACH LEFT SIDE.  REPLACED BATTERY ON EMERGENCY LAMP AT AFT FLIGHT ATTENDANTS SEAT, 2 EACH LEFT SIDE IAW B737 AMM 25-60-00.
